Alternative Therapies Community
Can you speed up detox after triple therapy?
About This Community:

WELCOME TO THE ALTERNATIVE THERAPIES COMMUNITY: This Patient-To-Patient Community is for discussions relating to Acupuncture, Aromatherapy, Biofeedback, Chelation Therapy, Chinese Medicine, Dance-Movement Therapy, Medical Marijuana, Feng Shui, Heliotherapy, Reflexology, Unani, Vitamin Therapy, and Yoga Therapy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can you speed up detox after triple therapy?

I am also posting this in the hepc forum.  The drugs have really done a number on my system.  Everything smells like sickening sweet metal and medicine, and tastes the same, very dehydrated, vision has become blurry, and my hearing and anxiety are on high alert!  These sx from my meds.  I just want to get mind and body back!  I heard it can take up to 3 months to recover.  Does anybody have any suggestions to help speed this process up!  

Thanks so much for any advice!
~Carolyn
Related Discussions
8 Comments Post a Comment
Blank
317787_tn?1373214989
Hi my last day on Incivek was Saturday evening, I have been searching for the same thing as I also started with high anxiety Monday night, have no slept since then though I can tell I am starting to calm down so thank God for that.
I have heard that you need to keep eating fat to help process the Incivek as it is still in your system.  You probably don't need to eat as much fat as you did when you were taking the pills.  I also hear that fiber i.e. oatmeal etc was good
While I thought I had finally gotten all the peanut butter off my keyboard I started back with the apples and peanut
I know how hard it is and I had side effects that I thought would drive me nuts.  My doc who started the Incivek with me as his first Incivek patien now has 100 patients like me all complaining of same thing so I would think more people will be looking/asking for help.  It is very scary but as they keep telling me "I am UND at 12 weeks, keep my eye on the prize as I continue with Peg and Riba"  Thank God my doc has people to answer the phone and help with sx.  I could never have done this with my original doc.  God Bless you all
Dee
Blank
1807991_tn?1323023215
Alright...so i have decided to go against everyone's advice, and went with my gut feeling !

I have stopped taking my Prozac...cold turkey...since I was only on it for 3 months.  I only took it as a rescue drug due to the panic attacks the triple therapy was causing me !

  I really believe the Prozac's side effects were becoming a nightmare in themselves, with the anxiety, nervousness, twitching and total sexual disfunction,  i believe the Prozac was responsible for!

i thought it was the ribo, peg or incivek, but now i think it could have been that darn Prozac too!

  This is my second day off and i am already starting to feel less anxiety and the nervous tapping and twitching has stopped, I actually have noticed that my taste has started to improve too!

Okay, with all that said, I found a link that I am sharing:
...............................................................................................................

http://mistyhorizon2003.hubpages.com/hub/Why-I-stopped-taking-Fluoxetine-Prozac

I realize some of these statements maybe argued by the medical community...but this article REALLY got my attention so I had to share it.  Perhaps there are others on Prozac and other anti depressants that are having these side effects too!

....We really might need to pass this one on !

What are your thoughts?

God bless,
~Carolyn

Blank
1807991_tn?1323023215
Ooops, I reported myself!
Blank
1840891_tn?1383280315
Dear MsDragonSlayer,
I tried to write this yesterday but lost my internet access before I could send the message. I think you should definitely consider switching to a different AD or tapering slowly off the Prozac, because I have had SX from Prozac in the past, and yes they were a little bit like some of your problems. For me it manifested mainly as starting to talk to myself much more, out loud, and in public places. I was afraid I was starting to become one of the crazy street people. I switched to Zoloft and it went away. Now, that said, I also want to plead with you NOT to go cold turkey on the Prozac. I did that once when I went on a vacation and forgot to pack the stuff. It was many years ago and I still shudder and cringe when I remember the truly horrible nightmares I had for three nights straight. I also had diarrhea and general malaise, but the nightmares were really the horrendous part. To taper off the Prozac my doctor had me empty the contents of the capsule into a cup of orange juice, then drink half the cup per day (refrigerating the other half). She had me do that for one week, then halve it again for another week, and after two weeks I was able to quit it entirely. Of course, then I was hit with the depression and had to start the Zoloft instead, but it worked without any SX for me. I hope you get this in time to take some of your Prozac before the nightmares hit.

Blank
1807991_tn?1323023215
Hey there!
Thanks for the concern.  I was only on prozac for 2 months to counter act the bad medicine that created me to have the panic attacks.  I am off that medicine now.  I am not depressed and never was.  Last night I did have really weird dreams though, but I survived in them.  I am going to go sauna and keep well hydrated.  Hopefully this will help a little too!

Thanks for your input!
~carolyn
Blank
Avatar_m_tn
To speed up the detox, follow this technique, to get the body into balance.
You would experience better sleep in days.
Build up your timing gradually.If you feel tired or dizzy, stop and resume after one minute.
Anulom Vilom pranayam –
Close your right nostril with thumb and deep breath-in through left nostril  
then – close left nostril with two fingers and breath-out through right nostril  
then -keeping the left nostril closed  deep breath-in through right nostril
then - close your right nostril with thumb and breath-out through left nostril.
This is one cycle of anulom vilom.
Repeat this cycle for 15 to 30  minutes twice a day.
Children under 15 years – do 5 to 10 minutes twice a day.
You can do this before breakfast/lunch/dinner or before bedtime or in bed.Remember to take deep long breaths into the lungs.You can do this while sitting on floor or chair or lying in bed.
December 5 ,2011
Blank
1807991_tn?1323023215
Very interesting, I will look further in to this one.  This is definitely a new form of detox to me!

Thanks so much!
~Carolyn

Blank
1236893_tn?1408490528
Read my journal Detoxify Your Body
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Alternative Therapies Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank